# SDR CALA2019111101951

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN AREA AT STA. 138.70 CRACK INDICAT ION NOTED, 6" INCHES FROM THE FWD SPAR. REPAIRED R/H HORIZONTAL LWR SKIN CRACK AT STA. 138.10 PER SRM 55-10-01 REPAIR 11 PG. 201 REF. MCO FLEET CYCLE LOG PAGE 9704427 THRESHOLD OF 56,000 TOTAL CYCLES AND REPEAT DETAILED VISUAL INSP AT INTERVALS OF 9,000 FLIGHT CYCLES. ALL PARTIAL WORK NOTED. REQUIRES DIP CATEGORY B WITH INSP REPAIRED R/H STAB LWR SKIN CRACK PER SRM 55-10-01 REPAIR 11. PG 201. REF FLEET CYCLE LP 9704427 FOR WORK ACCOMPLISHED. REPAIR 11 IS A CATEGORY B REPAIR WHICH REQUIRES DIP WITH INITIAL CONTINUED.. WITH INITIAL THRESHOLD INSP OF 56,000 TOTAL FLT CYCLES, WITH REPEAT INSPECTIONS DETAILED VISUAL AT 9,000 FLIGHT CYCLES, NOTED ON SRM 55-10-01 PG. 223 TABLE 201. SRM 55-10-01 PG 206 THE DIP INSP INTERVALS PROVIDED BY SRM 55-10-01 REPAIR 11 ARE CLASSIFIES REPAIR 11 AS A CATEGORY B REPAIR ON PG. 206. -10-01 REPAIR 11 PG. 201 REF. MCO FLEET CYCLE LOG PAGE 9704427 A LL PARTIAL WORK NOTED. REQUIRES DIP CATEGORY B WITH INSP THRESHO LD OF 56,000 TOTAL CYCLES AND REPEAT DETAILED VISUAL INSP AT INT ERVALS OF 9,000 FLIGHT CYCLES. REPAIRED R/H HORIZONTAL LWR SKIN CRACK AT STA. 138.10 PER SRM 55 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
